# SDR USAA2011092800001

- Difficulty date: September 17, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 31,427 hours, 18,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534720930000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68, -Y765.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68, -Y765 IAW A319 SRM 51-42-11, 51-72-11 & EA 200841.
